MAUDE Adverse Event Report: SICHUAN AST MEDICAL EQUIPMENT CO.,LTD DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

SICHUAN AST MEDICAL EQUIPMENT CO.,LTD DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number 700-959E
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident by the end user of the rollator being assembled incorrectly.The end user assembled the legs and handlebars on the incorrect side and backwards.This caused the brakes to cut her legs.The wound became infected and the doctor prescribed antibiotics.The end user was educated by drive devilbiss customer solutions on the proper installation of the legs and handlebars.The end user realized her mistake in assembly of the device.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
SICHUAN AST MEDICAL EQUIPMENT CO.,LTD
no.58, jin-peng road
c area, luxian industrial park
luzhou city, sichuan 64610 0
CH  646100
MDR Report Key18210454
Report Number2438477-2023-00144
Device Sequence Number17753599
Product Code ITJ
UDI-Device Identifier00754021210602
UDI-Public754021210602
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2023
Report Date (Section F) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number700-959E
Device Catalogue Number700-959E
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/17/2023
Event Location Home
Date Report to Manufacturer11/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA11/27/2023